# SDR UPS803876

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Ind
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE GEAR NOT LATCHED LIGHT ILLUMINATED.  PERFORMED THE CHECKLIST AND SHORTLY THEREAFTER THE DOORS NOT LATCHED LIGHT ILLUMINATED, FINISHED CHECKLIST.  PROCEEDED TO DESTINATION AT MACH .65.  INSPECTED SYSTEM, FOUND NO DEFECTS.  LUBED LANDING GEAR AND UPLOCKS.  PERFORMED SEVERAL GEAR SWINGS AND OPERATED NORMALLY IAW M/M 32-33-00.
